Elazzouzi, A. and Ezzinbi, K. (2016) Dynamics of Solutions and Approximation for Partial Functional Differential Equations with Delay. Mediterranean Journal of Mathematics, 13 (6). pp. 4091-4108.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


This work aims to investigate the existence and uniqueness of almost periodic solution for partial functional differential equations with delay. Here, we assume that the undelayed part is not necessarily densely defined and satisfies the well-known Hille–Yosida condition, the delayed parts are assumed to be almost periodic with respect to the first argument and Lipschitz continuous with respect to the second argument. Using the exponential dichotomy and the contraction mapping principle, some sufficient conditions are obtained for the existence and uniqueness of almost periodic solution. © 2016, Springer International Publishing.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3974

Actions (login required)

View Item View Item